fc18_Header.jpg

 

Dear PSW District Minister,

The Lord has given us the word MOMENTUM as the main theme of our regional conferences. In ministry we all face various forms of stagnation. But God calls us to go from glory to glory in all areas of our lives. We want to hear from God about MOMENTUM: how to create it, sustain it, and pass it on to the next generation.

We will dialogue about the way spiritual momentum occurs. Momentum cannot be self originated because the spark comes from the Holy Spirt. But we can learn how to be in alignment with God’s perfect calling for our lives to live in constant momentum. The Apostle Paul describes momentum this way; “I press on toward the goal for the prize of the upward call of God in Christ Jesus.” - Philippians 3:14

Fernando Castillo
District Supervisor

Register by clicking on location of the conference you would like to attend.


DATES & LOCATIONS

This year the Pacific Southwest District of Foursquare Churches will begin a new approach to the annual Fall Conference gathering. Instead of 1 location over 3 days, we will be hosting 4 Regional Conferences in 4 locations (HI, CA, AZ, NV). In addition, each conference will run for only 2 days starting Friday evening and concluding Saturday afternoon.

This decision is based on the desire to make our leadership conference more accessible and affordable for local church ministers.

m18_4States_Wide.jpg

WHO IS INVITED?

Senior pastors, assisting ministers, children and youth workers, chaplains, marketplace leaders, volunteer ministry leaders, church council members, and anyone else called to serve the Kingdom of God with effectiveness. This is not just for senior pastors, this is an investment for your entire church leadership team.

WHY REGIONAL EVENTS?

We want to make sure more leaders are exposed to what God is speaking to our district. We do not want finances for travel to be an obstacle. Our hope is that it will be easier for you and your teams to attend regionally. Our motivation is to make the event more accessible, especially to volunteers, children and youth workers. We feel the Friday and Saturday format will allow more participation.


WORSHIP & SPEAKERS

Worship will be lead by local teams. The theme and format will be the same in all events, but speakers and moderators may vary depending on availability and location. We will communicate regularly with updates through PSW social media as details become available.

MODULE TOPICS

  • How momentum looks in your specific calling.

  • How to conquer momentum killers.

  • Creating and sustaining momentum.

  • How to build a momentum culture.

  • How to pass momentum to the next generation.

CONFERENCE FORMAT

This year, these regional events are designed for all church ministry leaders;

  • Sr PastorsAssisting

  • Ministers

  • Chaplains

  • Marketplace Leaders

  • Next Generation Leaders (Kids, Youth and Young Adult Workers)

In addition to the General Sessions, there will be Interactive “Modules” designed to foster feedback and creative dialogue. There will be less lectures, with more opportunities for networking and practical participation. Each person attending will be integral to shaping the future momentum of local churches and the entire district.


Schedule

Friday:

  • 6:00pm - Check-in/Registration Open

  • 6:30pm - Doors Open

  • 7:00pm - General Session

  • 9:30pm - After Hours/Dessert

Saturday: 

  • 8:30am - Continental Style Breakfast

  • 9:00am - General Session

  • 9:30am - Module 1

  • 10:30am - Module 2

  • 11:30am - Module 3

  • 12:30pm - Lunch Onsite

  • 2:30pm - General Session

  • 3:00pm - Conference Conclusion

22047994_1845871598787041_6401584778204440772_o.jpg
22042021_1845764302131104_6738512627799137990_o.jpg

DETAILED SATURDAY SCHEDULE

9:00am - General Session: Planning for Momentum: The Start-Stop Plan (20 min)

  • Very often our good intentions are not materialized into action. During this session we will define what a “Start-Stop” plan does to create the momentum God wants. At the end of the day, everyone will leave with a doable basic plan to start 3 things and stop 3 things that would create momentum in 3 important areas of ministry and/or personal life.

9:20am - About You Exercise (10 min)
9:30am - Module 1: Disciple Making – The tension of Addition vs Multiplication (20 min)

  • God has a way to make disciples, but we like to make our own ways. Let’s have an honest conversation about it and let’s go back to the basics Jesus himself taught and displayed when making disciples.

9:50am - Table Conversations (30 min)

  • Let’s talk about our scorecards and identify areas where we can move from an addition mindset to a multiplication mindset. 

10:20am - Cell and Bathroom break
10:30am - Module 2: Capacity Building – The tension of Retention vs Release (20 min)

  • God is generous and creates patterns of generosity for everything. As His church, we need to be more intentional about defeating our scarcity mindset of survival and allow a faith driven mindset of multiplication.

10:50am – Table Conversations (30 min)

  • Let’s talk about our generosity patterns. Are we more inclined to gather rather than giving away? Is our current structure ready to multiply? Are we enabling a scarcity mindset in the way we make decisions? How big is our impact locally and globally?

11:20am – Cell and Bathroom break
11:30am - Module 3: Mobilization – The tension of Grow vs Go (20 min)

  • God wants us to build big people, not necessarily big churches. We will take an honest look at the way we develop and deploy people. Multiplying churches go beyond recruiting volunteers and training leaders. They intend to let go of their best people to continue advancing God’s kingdom.

11:50am – Table Conversations (30 min)

  • Let’s talk about the way we develop and deploy people. Do we plan to invest in people and then let them go? What challenges do we face when considering letting people going to advance the kingdom even if it does not benefit us directly? 

12:30pm- ATTENDEE LUNCH ONSITE
1:30pm - Module 4: Momentum to Multiply (10 min)

  • We will recap our work with some examples of momentum building that are resulting in great multiplication fruit. We will receive final instructions about our Start-Stop Plan.

1:50pm – Table Conversations (30 min)

  • Let’s put our final touches to our Start-Stop plan by asking feedback from others on the table.   

2:20am – Cell and Bathroom break
2:30pm - Closing Session
3:00pm - Conference Conclusion – Ministry time.